# SDR DALA2024123012066

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 58,906 hours, 42,438 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON LOWER SKIN LH AFT MOVEABLE FLAP VANE. SUMMARY OF NRC 00250: DENTS (8 EA) ON LOWER SKIN LH AFT MOVABLE FLAP VANE WERE EVALUATED AND DENTS #1 TO #7 ARE OUT OF LIMITS PER B717-200 SRM 57-53-01-1A PROCEDURE 1 ALLOWABLE DAMAGE 1 PAR 3. A. AND WERE REPAIRED PER B717-200 SRM 51-40-02-0G PROCEDURE GENERAL; 51-41-02-0G PROCEDURE GENERAL; 57-53-01-2R PROCEDURE 1 REPAIR 1; AND 51-70-02-0G PROCEDURE GENERAL. DENT #8, XF=102.500", DAE=5.250", W=0.500", Y=0.015", W/Y=33 IS WITHIN LIMITS PER B717-200 SRM 57-53-01-1A PROCEDURE 1 ALLOABLE DAMAGE 1 PAR 3. A. PERFORM A DETAILED VISUAL INSPECTION AND TAP TEST FOR POSSIBLE DISBOND AT EVERY C-CHECK OR 3,000 CYCLES PER B717 SRM 57-53-01-1A PROCEDURE 1 ALLOWABLE DAMAGE 1 PAR 2 (B). (LP #0732310)
